# SDR CA120522020

- Difficulty date: May 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) REPORT FROM CREW, FLIGHT WAS ON ASCENT TO FL160, ABOVE FL100, CREW NOTICED OIL TEMP OF 122 FLT LEVELED OFF AT FL120, IAW QRH REDUCED POWER 20 NR, AFTER 10 MINUTES OIL TEMP WAS 123-124.  IAW QRH SHUTDOWN NR 1 ENGINE AND RETURNED TO BASE.  EMERGENCY DECLARED.  F/A AND PAX BRIEFED, FLIGHT LANDED SAFELY AND WAS TOWED TO GATE.  ACOC BY-PASS VALVE PN: D2887-355C REPLACED.
